# SDR HNAA2015071700229

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 49,780 hours, 59,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE.  R & R THE LIGHT.  OPS CHECKED GOOD.
